A female asked:
I've taken a total of 8 excedrine migraine in the last 5 hrs ... my head still hurts , can i take a few more ? have had this headache for 3 days .
1 doctor answer • 2 doctors weighed in
Dr. Alan Alianswered
Psychiatry 34 years experience
Excedrin: The more you take, the worse it gets. See a Neurologist soon.
Created for people with ongoing healthcare needs but benefits everyone.
3k viewsReviewed >2 years ago
Last updated Apr 10, 2015
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.